Existence of Positive Solutions for a Class of Delay Fractional Differential Equations with Generalization to N-Term

Baleanu, Dumitru, Babakhani, Azizollah . Abstract and Applied Analysis 2011. 2011 (391971) :-

Locate this article in:

Bibtex

@article{CIS-315359,
  Author = {Baleanu, Dumitru and Babakhani, Azizollah},
  Title = {Existence of Positive Solutions for a Class of Delay Fractional Differential
				Equations with Generalization to N-Term},
  Journal = {Abstract and Applied Analysis},
  Volume = {2011},
  Number = {391971},
  Year = {2011},
  Pages = {--},
  Keywords = {}
}

Similar articles